Stability of a Set of Multivariate Complex Polynomials with Coefficients Varying in Diamond Domain

Y. Q. Shi, S. F. Zhou

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Recently, attention has been focused on the (open left half plane) stability of a family of polynomials having complex coefficients with their real and imaginary parts each varying in a diamond. It has been concluded that the stability of a diamond family of polynomials is equivalent to the stability of the specific 16 edge polynomials of the diamond. In this paper, this result is extended to n-variate case. It is proved that the scattering Hurwitz property of the certain 16n diamond edge polynomials can guarantee the scattering Hurwitz property of the whole diamond family of n-variate complex polynomials.

Original languageEnglish (US)
Pages (from-to)683-688
Number of pages6
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Volume39
Issue number8
DOIs
StatePublished - Aug 1992

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability of a Set of Multivariate Complex Polynomials with Coefficients Varying in Diamond Domain'. Together they form a unique fingerprint.

Cite this